MAUDE Adverse Event Report: PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 560BCS1
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a bio-console 560 instrument, it was reported a motor controller malfunction.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Device evaluation:the reported motor controller malfunction was not verified during service.The service technician ran the instrument for 4 days and conducted multiple tests.The instrument is working normally and will be returned to the customer unrepaired.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO CONSOLE 560
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25169006
Report Number2184009-2026-00550
Device Sequence Number21474640
Product Code DWA
UDI-Device Identifier00763000236526
UDI-Public(01)00763000236526(11)220615
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560BCS1
Device Catalogue Number560BCS1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown